Brownian motion and parabolic Anderson model in a renormalized Poisson potential
Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 3, p. 631-660

A method known as renormalization is proposed for constructing some more physically realistic random potentials in a Poisson cloud. The Brownian motion in the renormalized random potential and related parabolic Anderson models are modeled. With the renormalization, for example, the models consistent to Newton's law of universal attraction can be rigorously constructed.

Nous présentons une méthode de renormalisation pour construire certains modèles de potentiels aléatoires dans un nuage Poissonnien qui sont physiquement plus réalistes. Nous obtenons le mouvement brownien dans un potentiel aléatoire renormalisé et les modèles d'Anderson paraboliques associés. Par exemple, avec cette renormalisation, nous pouvons construire rigoureusement des modèles consistants avec la loi de la gravitation de Newton.

DOI : https://doi.org/10.1214/11-AIHP419
Classification:  60J45,  60J65,  60K37,  60K37,  60G55
Keywords: renormalization, Poisson field, brownian motion in Poisson potential, parabolic Anderson model, Newton's law of universal attraction
@article{AIHPB_2012__48_3_631_0,
     author = {Chen, Xia and Kulik, Alexey M.},
     title = {Brownian motion and parabolic Anderson model in a renormalized Poisson potential},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {3},
     year = {2012},
     pages = {631-660},
     doi = {10.1214/11-AIHP419},
     zbl = {1279.60106},
     mrnumber = {2976557},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2012__48_3_631_0}
}
Chen, Xia; Kulik, Alexey M. Brownian motion and parabolic Anderson model in a renormalized Poisson potential. Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 3, pp. 631-660. doi : 10.1214/11-AIHP419. http://www.numdam.org/item/AIHPB_2012__48_3_631_0/

[1] R. Bass, X. Chen and J. Rosen. Large deviations for Riesz potentials of additive processes. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009) 626-666. | Numdam | MR 2548497 | Zbl 1181.60035

[2] S. Bezerra, S. Tindel and F. Viens. Superdiffusivity for a Brownian polymer in a continuous Gaussian environment. Ann. Probab. 36 (2008) 1642-1675. | MR 2440919 | Zbl 1149.82032

[3] M. Biskup and W. König. Screening effect due to heavy lower tails in one-dimensional parabolic Anderson model. J. Statist. Phys. 102 (2001) 1253-1270. | MR 1830447 | Zbl 1174.82333

[4] V. S. Borkar. Probability Theory: An Advanced Course. Springer, New York, 1995. | MR 1367959 | Zbl 0838.60001

[5] R. A. Carmona and S. A. Molchanov. Parabolic Anderson Problem and Intermittency. Amer. Math. Soc., Providence, RI, 1994. | MR 1185878 | Zbl 0925.35074

[6] R. A. Carmona and F. G. Viens. Almost-sure exponential behavior of a stochastic Anderson model with continuous space parameter. Stochastics 62 (1998) 251-273. | MR 1615092 | Zbl 0908.60062

[7] X. Chen. Random Walk Intersections: Large Deviations and Related Topics. Math. Surv. Mono. 157. Amer. Math. Soc., Providence, RI, 2009. | MR 2584458 | Zbl 1192.60002

[8] X. Chen. Quenched asymptotics for Brownian motion of renormalized Poisson potential and for the related Anderson models. Ann. Probab. 40 (2012) 1436-1482. | MR 2978130 | Zbl 1259.60094

[9] X. Chen and A. M. Kulik. Asymptotics of negative exponential moments for annealed Brownian motion in a renormalized Poisson potential. Preprint, 2011. | MR 2812672 | Zbl 1229.82096

[10] X. Chen and J. Rosinski. Spatial Brownian motion in renormalized Poisson potential: A critical case. Preprint, 2011.

[11] M. Cranston, D. Gauthier and T. S. Mountford. On large deviations for the parabolic Anderson model. Probab. Theory Related Fields 147 (2010) 349-378. | MR 2594357 | Zbl 1202.60040

[12] R. C. Dalang and C. Mueller. Intermittency properties in a hyperbolic Anderson problem. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009) 1150-1164. | Numdam | MR 2572169 | Zbl 1196.60116

[13] A. De Acosta. Small deviations in the functional central limit theorem with applications to functional laws of the iterated logarithm. Ann. Probab. 11 (1983) 78-101. | MR 682802 | Zbl 0504.60033

[14] M. D. Donsker and S. R. S. Varadhan. Asymptotics for the Wiener sausage. Comm. Pure Appl. Math. 28 (1975) 525-565. | MR 397901 | Zbl 0333.60077

[15] I. Florescu and F. Viens. Sharp estimation of the almost-sure Lyapunov exponent for the Anderson model in continuous space. Probab. Theory Related Fields 135 (2006) 603-644. | Zbl 1105.60042

[16] R. Fukushima. Second order asymptotics for Brownian motion among a heavy tailed Poissonian potential. Preprint, 2010. | Zbl 1251.60075

[17] J. Gärtner, F. Den Hollander and G. Maillard. Intermittency on catalysts: Symmetric exclusion. Electron. J. Probab. 12 (2007) 516-573. | Zbl 1129.60061

[18] J. Gärtner and W. König. Moment asymptotics for the continuous parabolic Anderson model. Ann. Appl. Probab. 10 (2000) 192-217. | Zbl 1171.60359

[19] J. Gärtner, W. König and S. Molchanov. Almost sure asymptotics for the continuous parabolic Anderson model. Probab. Theory Related Fields 118 (2000) 547-573. | Zbl 0972.60056

[20] J. Gärtner and S. A. Molchanov. Parabolic problem for the Anderson model. Comm. Math. Phys. 132 (1990) 613-655. | Zbl 0711.60055

[21] F. Germinet, P. Hislop and A. Klein. Localization for Schrödinger operators with Poisson random potential. J. Europ. Math. Soc. 9 (2007) 577-607. | MR 2314108 | Zbl 1214.82053

[22] S. Harvlin and D. Ben Avraham. Diffusion in disordered media. Adv. in Phys. 36 (1987) 695-798.

[23] T. Komorowski. Brownian motion in a Poisson obstacle field. Séminaire Bourbaki 1998/99 (2000) 91-111. | Numdam | MR 1772671 | Zbl 0964.60091

[24] M. B. Marcus and J. Rosinski. Continuity and boundedness of infinitely divisible process: A Poisson point process approach. J. Theoret. Probab. 18 (2005) 109-160. | MR 2132274 | Zbl 1071.60025

[25] L. A. Pastur. The behavior of certain Wiener integrals as t and the density of states of Schrödinger equations with random potential. Teoret. Mat. Fiz. 32 (1977) 88-95. | MR 449356 | Zbl 0353.60053

[26] A. Pazy. Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, Berlin, 1983. | MR 710486 | Zbl 0516.47023

[27] T. Povel. Confinement of Brownian motion among Poissonian obstacles in d , d3. Probab. Theory Related Fields 114 (1999) 177-205. | MR 1701519 | Zbl 0943.60082

[28] B. S. Rajput and J. Rosinski. Spectral representations of infinitely divisible processes. Probab. Theory Related Fields 82 (1989) 451-487. | MR 1001524 | Zbl 0659.60078

[29] J. Rosinski. On path properties of certain infinitely divisible process. Stochastic Process. Appl. 33 (1989) 73-87. | MR 1027109 | Zbl 0715.60051

[30] G. Stolz. Non-monotonic random Schrödinger operators: The Anderson model. J. Math. Anal. Appl. 248 (2000) 173-183. | MR 1772589 | Zbl 0974.47034

[31] A.-L. Sznitman. Brownian Motion, Obstacles and Random Media. Springer, Berlin, 1998. | MR 1717054 | Zbl 0973.60003

[32] M. Van Den Berg, E. Bolthausen and F. Den Hollander. Brownian survival among Poissonian traps with random shapes at critical intensity. Probab. Theory Related Fields 132 (2005) 163-202. | MR 2199290 | Zbl 1072.60067